Facebook Pixel
EmpowHER Guest

i took P2,after 3wks my weight had reduced and became thin.my face started having so many black spots untill now,how can i get rid of them?pliz help

By Anonymous May 29, 2014 - 11:11pm
Rate This

Add a Comment2 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER. Are you referring to taking Postinor 2? If it is, that might be a side effect you will need to discuss with a doctor and he can then determined if the Emergency pill is the cause of your spots. 



May 30, 2014 - 3:49am
EmpowHER Guest
Anonymous (reply to Anonymous)

yes am talking of postinor 2,if it is the cause is there anything i can do to go back to my normal body?

May 31, 2014 - 5:52am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!